# SDR SWAA2022010448038

- Difficulty date: November 27, 2021
- Submitted: January 4, 2022
- Operation: Air carrier
- Aircraft: N456WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32463
- Aircraft time: 58,184 hours, 34,533 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Broken
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN FLOOR PANEL 221GF AT FWD GALLEY AREA ; 2021-536703 / [01] REPLACED FLOOR PANEL 221GF AT FWD GALLEY AREA I.A.W. B737-700 AMM 53-21-00-400-801 STEP 3.F.(12).; [02] CORRECTED STEP 1. REPLACED FLOOR PANEL 221GF AT FWD GALLEY AREA I.A.W. B737-700 AMM 53-21-00-400-801; SEE INDIVIDUAL SIGN OFFS BELOW; [03] CERTIFIED RII WORK PERFORMED.  SEE INDIVIDUAL SIGNOFFS BELOW.
